PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 71-78
Tytuł artykułu

On Pettis integrals with separable range

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Several techniques have been developed to study Pettis integrability of weakly measurable functions with values in Banach spaces. As shown by M. Talagrand [Ta], it is fruitful to regard a weakly measurable mapping as a pointwise compact set of measurable functions - its Pettis integrability is then a purely measure-theoretic question of an appropriate continuity of a measure. On the other hand, properties of weakly measurable functions can be translated into the language of topological measure theory by means of weak Baire measures on Banach spaces. This approach, originated by G. A. Edgar [E1, E2], was remarkably developed by M. Talagrand. Following this idea, we show that the Pettis Integral Property of a Banach space E, together with the requirement of separability of E-valued Pettis integrals, is equivalent to the fact that every weak Baire measure on E is, in a certain weak sense, concentrated on a separable subspace. We base on a lemma which is a version of Talagrand's Lemma 5-1-2 from [Ta]. Our lemma easily yields a sequential completeness of the spaces of Grothendieck measures, a related result proved by Pallarés-Vera [PV]. We also present two results on Pettis integrability in the spaces of continuous functions.
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
71-78
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-08-30
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [AC] M. Ya. Antonovskiĭ and D. Chudnovsky, Some questions of general topology and Tikhonov semifields. II, Russian Math. Surveys 31 (3) (1976), 69-128.
  • [E1] G. A. Edgar, Measurability in a Banach space, Indiana Univ. Math. J. 26 (1977), 663-677.
  • [E2] G. A. Edgar, Measurability in a Banach space, II, ibid. 28 (1979), 559-579.
  • [En] R. Engelking, General Topology, PWN, Warszawa 1977.
  • [FT] D. H. Fremlin and M. Talagrand, A decomposition theorem for additive set functions, with application to Pettis integrals and ergodic means, Math. Z. 168 (1979), 117-142.
  • [Ma] S. Mazur, On continuous mappings on Cartesian products, Fund. Math. 39 (1952), 229-238.
  • [M1] K. Musiał, Martingales of Pettis integrable functions, in: Measure Theory, Oberwolfach 1979, Lecture Notes in Math. 794, Springer, 1980, 324-339.
  • [M2] K. Musiał, Pettis integration, in: Proc. 13th Winter School on Abstract Analysis, Suppl. Rend. Circ. Mat. Palermo 10 (1985), 133-142.
  • [PV] A. J. Pallarés and G. Vera, Pettis integrability of weakly continuous functions and Baire measures, J. London Math. Soc. 32 (1985), 479-487.
  • [P1] G. Plebanek, On the space of continuous functions on a dyadic set, Mathematika 38 (1991), 42-49.
  • [SW] F. D. Sentilles and R. F. Wheeler, Pettis integration via the Stonian transform, Pacific J. Math. 107 (1983), 473-496.
  • [T] M. Talagrand, Sur les mesures vectorielles définies par une application Pettis- intégrable, Bull. Soc. Math. France 108 (1980), 475-483.
  • [Ta] M. Talagrand, Pettis integral and measure theory, Mem. Amer. Math. Soc. 307 (1984).
  • [Wh] R. F. Wheeler, A survey of Baire measures and strict topologies, Exposition. Math. 1 (1983), 97-190.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p71bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.